2 doctors weighed in:

Sex 10 weeks ago used plan b. I've had nausea for over a month & I just got very bloated/full all the time. Neg. Urine & blood test & just had period. ?

2 doctors weighed in
Dr. Martin Fielder
Obstetrics & Gynecology
1 doctor agrees

In brief: Altered cycles

Taking the Plan B threw your normal cycles off.
It's common, and in fact, that's how it is supposed to work. Your body is likely just trying to get back into a normal cyclic pattern. Wait a few months and if it's not improved, see your doctor.

In brief: Altered cycles

Taking the Plan B threw your normal cycles off.
It's common, and in fact, that's how it is supposed to work. Your body is likely just trying to get back into a normal cyclic pattern. Wait a few months and if it's not improved, see your doctor.
Dr. Martin Fielder
Dr. Martin Fielder
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors